# SDR AU510001728

- Difficulty date: December 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 737M25651013
- Condition: No Test
- Location: R1 Door
- Part time: 8,793 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R ESCAPE SLIDE FAILED TO DEPLOY NORMALLY DURING TEST.  SLIDE CONTACTED EDGE OF DOOR DURING OPENING CAUSING IT TO TWIST SIDEWAYS.
